Basic relative invariants on the dual clans obtained by representations of Euclidean Jordan algebras

Takaaki Nomura, Hideto Nakashima

Research output: Contribution to journalArticle

3 Downloads (Pure)
Original languageEnglish
Pages (from-to)443-451
JournalRevue Roumaine de Mathématiques Pures et Appliquées
Volume59
Publication statusPublished - 2014

Cite this

Basic relative invariants on the dual clans obtained by representations of Euclidean Jordan algebras. / Nomura, Takaaki; Nakashima, Hideto.

In: Revue Roumaine de Mathématiques Pures et Appliquées, Vol. 59, 2014, p. 443-451.

Research output: Contribution to journalArticle

@article{97b00aa4338e4ef38f386c5abd38765d,
title = "Basic relative invariants on the dual clans obtained by representations of Euclidean Jordan algebras",
author = "Takaaki Nomura and Hideto Nakashima",
year = "2014",
language = "English",
volume = "59",
pages = "443--451",
journal = "Revue Roumaine de Math{\'e}matiques Pures et Appliqu{\'e}es",

}

TY - JOUR

T1 - Basic relative invariants on the dual clans obtained by representations of Euclidean Jordan algebras

AU - Nomura, Takaaki

AU - Nakashima, Hideto

PY - 2014

Y1 - 2014

M3 - Article

VL - 59

SP - 443

EP - 451

JO - Revue Roumaine de Mathématiques Pures et Appliquées

JF - Revue Roumaine de Mathématiques Pures et Appliquées

ER -